Some Integral Inequalities for Generalized Convex Fuzzy-Interval-Valued Functions via Fuzzy Riemann Integrals

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1875-6883
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Some Integral Inequalities for Generalized Convex Fuzzy-Interval-Valued Functions via Fuzzy Riemann Integrals ; volume:14 ; number:1 ; day:17 ; month:9 ; year:2021 ; pages:1-15 ; date:12.2021
International journal of computational intelligence systems ; 14, Heft 1 (17.9.2021), 1-15, 12.2021

Creator
Khan, Muhammad Bilal
Noor, Muhammad Aslam
Mohammed, Pshtiwan Othman
Guirao, Juan L. G.
Noor, Khalida Inayat
Contributor
SpringerLink (Online service)

DOI
10.1007/s44196-021-00009-w
URN
urn:nbn:de:101:1-2021112722272390272998
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:30 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Khan, Muhammad Bilal
  • Noor, Muhammad Aslam
  • Mohammed, Pshtiwan Othman
  • Guirao, Juan L. G.
  • Noor, Khalida Inayat
  • SpringerLink (Online service)

Other Objects (12)